# SDR SWAA0227020112085

- Difficulty date: February 13, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 63,012 hours, 36,777 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD ON LOWER FUSELAGE ANGLE CRACKED AT BS 663, LBL 9.  R & R ANGLE IAW SRM AND DWG.
